# SDR GTIA2015121701438

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 37,611 hours, 17,939 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Part number: D53370622206
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD MLG DOOR KEELBEAM HINGE FWD ATTACH FITTING HAS CHAFE MARK ON INSIDE OF AFT WEB OF FITTING.  COMPLY WITH EO 5336-1529, INTERIM REPAIR TO LT MLG DOOR ATTACHMENT.  SDR ITEM.  EO 5336-1529, REV 00, DATED 16DEC15; INTERIM REPAIR TO LT DOOR ATTACHMENT HAS BEEN COMPLIED WITH NON-ROUTINE.
